# SDR FDEA202011072791

- Difficulty date: November 7, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 61,278 hours, 24,069 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N871164
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

THE RT 1640 FRAME BY STR 14R LOWER INBOARD OPEN HOLE HAS AN INDICATION OF DEFECT NOTED.  INDICATION IS AT THE 9 O`CLOCK POSITION LOOKING AFT (GOING OUTBOARD).  REPAIR AS REQUIRED, LAYERS NEED TO BE SEPARATED TO DETERMINE WHAT LAYER HAS DEFECT ALL WORK ACCOMPLISHED, IAW FEDEX EA F-5310-T0357915  P1.  FUSELAGE-MAINFRAME-CRACK INDICATION AT RT STA 1640 FUSELAGE FRAME WEB LOWER INBOARD HOLE LOCATION AT S-14R.
